Hi there! I am an almost 22 year old that has been on the pill for almost 7 years now. I am on Femcon FE and have been really happy with it because it hasn't given me hardly any side effects. I have probably been on it for about 7 or 8 months. I had took a three month break from it and tried some other pills, and was on it for probably a year and a half before that.
I consider myself a perfect pill user—I take the pill within probably the same 2 hour time frame every evening. I am on my second week of active pills when last night I noticed I was having some dark brown, watery spotting. I have never spotted on Femcon and so I was pretty concerned.
I had sex with my partner twice at the end of my last placebo week, but because I use the pill so well, I know there's ALMOST a zero percent chance it could be related to that.
However, this week has been extremely stressful for me and I also have had more alcohol this week than I've had in a while. I also have started exercising again recently. Do things like that still affect spotting when you are on the pill? I'm just a little anxious. It's been happening for about 10-12 hours now.
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.